Translator Disclaimer
Sept. 2004 The proportion of cyclic quartic fields with discriminant divisible by a given prime
Blair K. Spearman, Kenneth S. Williams
Proc. Japan Acad. Ser. A Math. Sci. 80(7): 141-145 (Sept. 2004). DOI: 10.3792/pjaa.80.141

Abstract

An asymptotic formula is given for the number of cyclic quartic fields with discriminant $\leq x$ and divisible by a given prime.

Citation

Download Citation

Blair K. Spearman. Kenneth S. Williams. "The proportion of cyclic quartic fields with discriminant divisible by a given prime." Proc. Japan Acad. Ser. A Math. Sci. 80 (7) 141 - 145, Sept. 2004. https://doi.org/10.3792/pjaa.80.141

Information

Published: Sept. 2004
First available in Project Euclid: 18 May 2005

zbMATH: 1068.11069
MathSciNet: MR2094536
Digital Object Identifier: 10.3792/pjaa.80.141

Subjects:
Primary: 11R16
Secondary: 11R21, 11R29

Rights: Copyright © 2004 The Japan Academy

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.80 • No. 7 • Sept. 2004
Back to Top